On boundary-value problems for multidimensional hyperbolic equations with degeneration
Doklady Akademii Nauk, Tome 205 (1972) no. 4, pp. 763-766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_4_a1,
author = {V. P. Didenko},
title = {On boundary-value problems for multidimensional hyperbolic equations with degeneration},
journal = {Doklady Akademii Nauk},
pages = {763--766},
year = {1972},
volume = {205},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_4_a1/}
}
V. P. Didenko. On boundary-value problems for multidimensional hyperbolic equations with degeneration. Doklady Akademii Nauk, Tome 205 (1972) no. 4, pp. 763-766. http://geodesic.mathdoc.fr/item/DAN_1972_205_4_a1/